Alert archive / Kentucky / Wind Advisories in 2019
Wind Advisory 3, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Feb 7, 2019, 9:07 AM CST for 49 counties in Kentucky; 10 counties in Indiana. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2019, 9:07 AM CST (15:07 UTC)
- Expired
- Feb 7, 2019, 11:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted.
410 WWUS73 KLMK 071507 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1007 AM EST Thu Feb 7 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080500- /O.NEW.KLMK.WI.Y.0003.190207T1507Z-190208T0500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1007 AM EST Thu Feb 7 2019 /907 AM CST Thu Feb 7 2019/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... The National Weather Service in Louisville has issued a Wind Advisory, which is in effect until midnight EST /11 PM CST/ tonight. * TIMING...Wind gusts will pick up late this morning through tonight. A cold front moving through this evening will shift the wind directions from southerly to westerly. * WINDS...Expect wind gusts, outside of thunderstorms, to around 40 mph. * IMPACTS...Saturated grounds may make it easier for some trees to fall over, potentially causing a few power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ RJS
2 follow-up statements
821 WWUS73 KLMK 080212 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 912 PM EST Thu Feb 7 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... INZ076>079-083-084-089>092-KYZ023>034-038-061-080315- /O.CAN.KLMK.WI.Y.0003.000000T0000Z-190208T0500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Spencer-Butler- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Taylorsville, and Morgantown 912 PM EST Thu Feb 7 2019 /812 PM CST Thu Feb 7 2019/ ...WIND ADVISORY IS CANCELLED... The National Weather Service in Louisville has cancelled the Wind Advisory. Although gusty winds of 25 to 35 mph will continue into the overnight, the threat for gusty winds over 40 mph has ended. Therefore, the Wind Advisory is cancelled. $$ KYZ035>037-039>043-045>049-053>057-062>067-070>078-081-082-080500- /O.CON.KLMK.WI.Y.0003.000000T0000Z-190208T0500Z/ Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion- Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 912 PM EST Thu Feb 7 2019 /812 PM CST Thu Feb 7 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... * TIMING...A cold front moving through this evening will shift the wind directions from southerly to westerly. * WINDS...Expect wind gusts, to around 40 mph. * IMPACTS...Saturated grounds may make it easier for some trees to fall over, potentially causing a few power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ BJS
787 WWUS73 KLMK 080458 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1158 PM EST Thu Feb 7 2019 ...Wind Advisory Expiring... KYZ035>037-039>043-045>049-053>057-062>067-070>078-081-082-080600- /O.EXP.KLMK.WI.Y.0003.000000T0000Z-190208T0500Z/ Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion- Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1158 PM EST Thu Feb 7 2019 /1058 PM CST Thu Feb 7 2019/ ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST /11 PM CST/ TONIGHT... Gusty northwest winds will continue through the early morning hours, however, they are not anticipated to reach or exceed 40mph. Therefore, the wind advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Feb 7, 8:27 AM CST, 40 minutes earlier.
Area forecast discussion, Feb 7, 8:27 AM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
927 AM EST Thu Feb 7 2019
...Updated Forecast and Added Climate Discussion...
.Forecast Update...
Issued at 925 AM EST Thu Feb 7 2019
We appear to be breaking into the lull the high-res models have been
advertising...though some light rain showers are on 88D over south
central Kentucky. In this lull, we should see an increas in winds
from the south, helping to pull out temperatures up during the day.
Cloud cover likely will stick around all day, though our Lake
Cumberland counties have the best chance to see some pokes of
sunshine this afternoon. Given the persistent cloud cover, did end
up lowering temperatures along the I-64 corridor and north just a
tad.
We are seeing a line of storms organize over southeast MO and
central AR right now, and will wait to see if this line can hold
together into our area. Given some instability ahead of it, the
current thinking is that it will...bringing a line of gusty showers
and some isolated thunder to our region later this afternoon and
evening. Regions along and north of I-64, especially from Louisville
west, likely will stay in the better chances of rain through the
day...limiting the severe potential. Timing any squall line for
points south of that...look for it to come through the I-65 corridor
in the 4-7 PM EST time frame and the I-75 corridor in the 6-9 PM EST
range. Still think the main threat will be damaging winds along the
line. That said though, we will also be on the lookout for any cells
that develop ahead of the line, which may be able to take advantage
of instability and shear aloft to produce an isolated quick spin-up
tornado. RAP/NAM soundings today look like they are doing a better
job capturing the warm environment ahead of the line, and they are
showing higher values of the Supercell parameter, and subsequent STP
parameter for this afternoon.
&&
.Short Term...(Today and tonight)
Issued at 240 AM EST Thu Feb 7 2019
...Flooding, Storms, and Gusty Winds Today...
Busy forecast for the short term. At this current hour, a warm front
stretches from southwestern MO into southern IN/OH along the Ohio
River. Regional radars reveal precipitation with embedded convection
across western KY and southern IL at this hour, which happens to be
located along the nose of a strong LLJ. This precipitation will
overspread the region here shortly as the LLJ advances northward.
SPC mesoanalysis reveals modest (~50kts) effective bulk shear on the
southern flank of this precipitation shield, where strong embedded
convection currently resides. We will have to watch this convection
closely as it closes in on our region in the next hour or two, and
see if it can become surface based across parts of southern/central
KY. Should it become surface based, there would be a threat for
straight line wind gusts, as well as isolated, brief spin up
tornadoes. Some parts of southern/central KY also saw as much as 2
inches of rain yesterday, so will need to monitor flood potential in
areas that see convection.
Precipitation should gradually push off to the north and east after
sunrise this morning, though can't rule out some isolated or
scattered precipitation lingering. A line of showers and convection
look to develop ahead of a strong cold front during the late morning
hours across eastern MO and southern IL. As we head into the
afternoon hours, this line will push into southern IN and central
KY. 00z High-res models vary on the evolution of this line, with
some (HRRR, WRF-NMM) retaining its strength as it progresses
eastward, while others (3km NAM, WRF-ARW) gradually weaken the line
as it moves into our region. Think today's severe threat (gusty
winds, isolated brief spin-up tornadoes) will be conditional on
instability that develops, as well as the lack of any near-surface
inversions. Wind fields will be strong in the low levels, so
convection that does develop in this environment could easily
transport down some severe-caliber gusts. The current Day 1 SPC
Outlook looks good and highlights the best potential for severe
weather chances in our area.
Speaking of strong wind fields, gradient winds ahead of the cold
front will be gusty out of the south and southwest. Most model
guidance is in the 30-35mph range for gusts in parts of southern and
eastern KY where the most potential for some clearing/drying will
occur, as well as where the warmest temperatures and "deeper"
boundary layer mixing will take place. Certainly can't rule out some
40mph gusts, but confidence that we see them remains low, so will
hold off on a wind advisory for the time being.
Regarding the flooding threat today, areal averages are generally in
the 0.5" to 1.5" range, with the highest totals expected across
southern Indiana and northern Kentucky. 1hr/3hr FFG in these areas
remain low, and if we're able to get heavier showers or convection
to drop a quick inch, we're likely to see some localized flooding
issues. Flooding along some rivers will become in issue in some
areas over the next 24-36 hours as well.
The cold front should clear the region this evening, taking with it
the rain. Drier and much colder air will quickly filter in behind
the front. Pressure rises and strong CAA will result in gusty
northwesterly winds behind the front, generally in the 25-35mph
range.
.Long Term...(Friday through Wednesday)
Issued at 240 AM EST Thu Feb 7 2019
...Enjoy Friday & Saturday as it gets wet again...
...Active Weather Pattern thereafter...More Flooding Concerns...
Friday...
Well...Strong Cyclone over James Bay Ontario Province with Occluded
front to Quebec with surging cold front thru the Green Mountains
through the Poconos and along the Blue Ridge Scenic Parkway and down
to the GLFMEX. Skies will be mostly clear with wind the main
weather hazard wind and chillier temps. Strong pressure gradient
with sfc high over Dakotas but more salient to this topic is the
strong llvl CAA. H8 temps drop from +10-+12c on Thu to -3 - -6 at
12z Fri and during sunny Friday afternoon they will be -6 to -9C at
H8. Will be lowering highs a few degrees with such efficient CAA.
GFS gives 34 for Fri high, but getting to freezing mark will be
challenging. South of the BG Parkway will get into the mid 30s,
especially south of the Cumberland Parkway.
Wind Chills Friday morning will be nippy, especially along and north
of I 64. In S IN, 5-9 F wind chill looks very plausible at
daybreak.
Fri Night-Sat Night...
Combination of clearing skies and light winds will set up allow a a
chilly night. On Saturday morning 1048mb anticyclone over the WI
Dells will bring ideal radiational cooling night for Sat morning
lows. Overall temps look to cool into the 12-18 degree range region
wide.
With high pressure moving to Lake Erie by Saturday evening light
SELY flow will develop. Some moderation in temps are likely with
highs only warming into the 35-40 degree range. Winds become more
southerly Saturday night and Sunday morning as temps will only drop
into the lower-mid 20s.
Sun- Sun Night...
Sfc high over Blue Ridge Mnts and next weather system over the
ARLATX beginning isentropic lift in earnest over the AR/MO Ozarks.
Sfc warm front will push through during the day. Initially the wrn
1/3 of the CWA may get an initial light wintry mix before going over
to rain. Coordinated with Ohio Valley WFOS and it was agreed to take
POPs out east of I 65 Sun AM. Rain is likely through the afternoon
and into Sunday evening with strong isentropic upglide through I 290-
I300 K. Highs Sunday look to warm to near 40 across S IN and N KY,
with lower-mid 40s across S KY. Lows Sunday night look to drop into
the mid 30s in most locations.
Some colder air may work its way down into our northern row of Srn
IN counties (per the GFS/FV3 solutions). Its possible for another
round of light snow or light mix N of I 64 Sunday evening. However,
the Euro has been trending warmer here, keeping wintry weather well
north of the region.
Mon-Tue Night
This set up looks somewhat reminiscent of this past weeks stationary
front. Early next week is quite unsettled with 140 kt upper jet
approaching with more of a Pacific modified mP airmass. Another set
up with cyclogenesis over the N Rockies by Tuesday swinging a strong
vigorous cold front through Tue night. Temps will be on the uptick,
especially Tuesday, which could easily get well into the 60s. Would
not be surprised to see a QLCS Tue evening/night and strong storms
to our south. Speaking of storms Sunday, Feb 10 is the 60 year
anniversary of killer F4 tornado in 1959 that went through STL in
the middle of the night.
However the main story is a stationary front juxtaposed across the
Ohio Valley with copious amounts of glfmex moisture. Sounding PWATS
near an inch with efficient theta e advection pattern. That equals
more rain with such saturated grounds, FFG guidance will be very
paltry, and lower than guidance as ground is mucky. Looks like 1-3
inches of rain is possible with higher amounts possible. Should this
occur, we will be looking at additional periods of moderate to heavy
rainfall which will only aggravate already saturated soils. I would
expect longer episode of river flooding.
Wed and Beyond...
High Pressure and PoPless. Highs on Wednesday look to go back into
the 40s. Overnight lows through the period will generally be in the
30s, with some 20s possible by Thursday morning.
&&
.Aviation...(12Z TAF Issuance)
Updated at 622 AM EST Thu Feb 7 2019
Complicated forecast in the near term as the region sits near a
frontal boundary with a wide variety of cigs/vis being observed.
Improving cigs/vis should be observed over the next several hours as
a warm front lifts into central Indiana. Precipitation coverage will
also decrease as the warm front lifts northward.
A line of showers and isolated storms should form to the west ahead
of a cold front late this morning. Ahead of the front, winds near
the surface could gust in the 30-35mph range for a time. The line of
precipitation will push eastward this afternoon and evening, and
result in a period of reduced cigs/vis. Drier weather will follow
behind the front, along with gusty post-frontal winds.
&&
.Climate...
Issued at 815 AM EST Thu Feb 7 2019
Listed below are the record highs and forecasts for today.
Site Rec. (Yr) Fore.
SDF 69 (1925) 69
LEX 67 (1925) 70
BWG 71 (1931) 72
FFT 69 (1925) 69
Listed below are the record warm lows and forecasts/obs for
today. The caveat is that a cold front will move through before
midnight, likely pulling readings down below record levels. LEX
stands the best chance to break their record, should the timing
of the frontal passage slow down.
Site Rec. (Yr) Fore.
SDF 55 (2017*) 39
LEX 54 (2017) 43
BWG 52 (2017*) 35
FFT 56 (2017) 40
In addition to the warmth, a very moist airmass over the region
likely will bring record rainfall. Below are the record rainfall
amounts for today for each of our climate sites.
Site 2/7 Record (Year)
SDF 1.09" (1890)
LEX 1.30" (1890)
BWG 1.05" (1933)
FFT 0.87" (2018)
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through late tonight for INZ076>079-083-084-089>092.
KY...Flood Watch through late tonight for KYZ023>043-045>049-053>057-
061>067-070>078-081-082.
&&
Update...RJS
Short Term...DM
Long Term...JDG
Aviation...DM
Climate...RJSHazardous weather outlook, Feb 7, 2:36 AM CST, 6 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 336 AM EST Thu Feb 7 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080845- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 336 AM EST Thu Feb 7 2019 /236 AM CST Thu Feb 7 2019/ ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Occasional moderate to locally heavy rain may result in local flooding issues overnight. A flood watch remains in effect. The most likely location for heavy rain, isolated thunderstorms, and local flooding will be across south-central Kentucky this morning, and southern Indiana and north central Kentucky this afternoon and evening. Strong to severe thunderstorms will also be possible today, with the main threats being damaging wind gusts. An isolated, brief spin up tornado cannot be ruled out as well. Wind gusts outside of thunderstorms could approach 40mph this afternoon across southern and eastern Kentucky. After the cold front moves through this evening, wind gusts as high as 35mph will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Looks to be a very wet early next week with multiple rounds of moderate to possibly heavy rainfall. This additional rainfall will lead to runoff and will likely extend any ongoing river flooding. .SPOTTER INFORMATION STATEMENT... Spotters may be requested to provide rainfall and flooding information through tonight, as well as any isolated severe weather. DM/JDG
In the hours before
Special weather statement, Feb 7, 3:22 AM CST, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
422 AM EST THU FEB 7 2019
KYZ063>065-074-076-077-070945-
Hart-Metcalfe-Taylor-Barren-Adair-Green-
422 AM EST THU FEB 7 2019
...A STRONG THUNDERSTORM WILL AFFECT GREEN...SOUTHEASTERN HART...
CENTRAL TAYLOR...NORTHEASTERN BARREN...NORTHWESTERN METCALFE AND
NORTHERN ADAIR COUNTIES...
At 421 AM EST/321 AM CST/, a strong thunderstorm was located 10 miles
west of Greensburg, moving east at 70 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Campbellsville, Columbia, Greensburg, Monroe, Pickett, Absher, Lobb,
Node, Sano and Arista.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3710 8581 3733 8580 3742 8509 3741 8508
3740 8509 3740 8510 3739 8512 3738 8513
3736 8513 3731 8516 3726 8506 3721 8506
3718 8504 3710 8511
TIME...MOT...LOC 0921Z 262DEG 70KT 3722 8568
DMSpecial weather statement, Feb 7, 3:48 AM CST, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
448 AM EST THU FEB 7 2019
KYZ065>067-077-071015-
Taylor-Lincoln-Casey-Adair-
448 AM EST THU FEB 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LINCOLN...EAST CENTRAL
TAYLOR...CASEY AND NORTHEASTERN ADAIR COUNTIES...
At 447 AM EST/347 AM CST/, a strong thunderstorm was located 11 miles
east of Campbellsville, moving east at 60 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Liberty, Lawhorn Hill, Ottenheim, Gilpin, Broughtentown, Walltown,
Lanhamtown, Cantown, Evans Ford and Atterson.
This storm may intensify, so be certain to monitor local radio
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3733 8450 3735 8456 3720 8478 3722 8522
3735 8530 3746 8446
TIME...MOT...LOC 0947Z 265DEG 49KT 3729 8514
JDGSpecial weather statement, Feb 7, 3:56 AM CST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
456 AM EST THU FEB 7 2019
KYZ066-075>078-081-082-071045-
Russell-Metcalfe-Monroe-Cumberland-Casey-Adair-Clinton-
456 AM EST THU FEB 7 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLINTON...
RUSSELL...NORTHEASTERN MONROE...CUMBERLAND...SOUTHEASTERN CASEY...
SOUTHEASTERN METCALFE AND ADAIR COUNTIES...
At 455 AM EST/355 AM CST/, a strong thunderstorm was located near
Columbia, moving southeast at 45 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Columbia, Jamestown, Burkesville, Leslie, Russell Springs, Littrell,
Desda, Eli, Mintonville and Cundiff.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3681 8579 3722 8516 3720 8477 3718 8480
3712 8490 3709 8491 3705 8491 3704 8490
3662 8541
TIME...MOT...LOC 0955Z 265DEG 48KT 3704 8522
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:56 PM CST | Areal Flood Advisory | LMK | Allen, Clinton, Cumberland, Monroe | 4 hr |
| Feb 7, 3:04 AM CST | Special Weather Statement | LMK | Edmonson, Green, Hart | 26 min |
| Feb 7, 3:22 AM CST | Special Weather Statement | LMK | Adair, Green, Taylor | 23 min |
| Feb 7, 3:48 AM CST | Special Weather Statement | LMK | Casey | 27 min |
| Feb 7, 3:56 AM CST | Special Weather Statement | LMK | Adair, Cumberland, Russell | 49 min |
| Feb 7, 6:36 AM CST | River Flood Warning | LMK | Ohio | 3 hr |
| Feb 7, 6:36 AM CST | River Flood Warning | LMK | Butler, Warren | 23 days |
| Feb 7, 8:51 AM CST | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 14 hr |
| Feb 7, 9:47 AM CST | River Flood Advisory | LMK | Ohio | 18 hr |
| Feb 7, 11:24 AM CST | Severe Thunderstorm Warning | LMK | Dubois | 36 min |
| Feb 7, 11:53 AM CST | Special Weather Statement | LMK | Orange | 37 min |
| Feb 7, 12:05 PM CST | Areal Flood Advisory | LMK | Dubois | 3 hr |
| Feb 7, 12:38 PM CST | Areal Flood Warning | LMK | Dubois | 9 hr |
| Feb 7, 12:40 PM CST | Special Weather Statement | LMK | Crawford, Perry | 35 min |
| Feb 7, 1:10 PM CST | Special Weather Statement | LMK | Clark, Floyd, Jefferson, Scott | 35 min |
| Feb 7, 2:41 PM CST | Areal Flood Advisory | LMK | Dubois | 5 hr |
Nearby
Wind Advisories in Kentucky, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.